# SDR REXA2025031000292

- Difficulty date: January 23, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670318231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21L IS CORRODED AT FS333-349. UPON FURTHER INVESTIGATION FOUND THE DAMAGE IS ON THE BACKUP SILL, NO ON THE STRINGER, AND THE BACKUP SILL IS OUT OF LIMIT DUE TO HAS CORROSION ON TWO ELEMENT, IAW CRJ-700 SRM 53-21-23-101-001-A01. LOCATED AND DRILLED STR 21L BACKUP SILL PN: SH670-31823-1S BETWEEN FS 333 TO FS 349 IAW CRJ700 SRM 51-40-11-001-001-A01. REMOVED AND REPLACED BACKUP SILL PN: SH670-31823-1 ON STR 21L BETWEEN FS 333 AND FS 349 IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED AND REINSTALLED STRINGER SPLICE ON FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01. APPLIED EDGE SEALANT AND FINISH IAW CRJ700 SRM 51-25-16-001-001-A01 AND 51-23-00-001-001-A01. REMOVED AND REINSTALLED CANNON PLUG BRACKET ON TO BACKUP SILL AT STR 21L BETWEEN FS 333 AND FS 349 IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED AND REINSTALLED PASSENGER DOOR SURROUND DRAIN HOSE IAW CRJ700 AMM 20-30-00-910-806-A01.
